# SDR FDEA201506262093

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: A53612180
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDING WINDOW PANEL FWD FRAME HAS CHAFED MARKS.  ACCOMPLISHED FINAL EA 6-5610-T0318208 PT 1.  RT SLIDING WINDOW FWD FRAME GOUGED.
